Propagation of singularities of a solution of the wave equation in a domain having angular points
Doklady Akademii Nauk, Tome 241 (1978) no. 3, pp. 536-539
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_241_3_a8,
author = {V. Ya. Ivrii},
title = {Propagation of singularities of a solution of the wave equation in a domain having angular points},
journal = {Doklady Akademii Nauk},
pages = {536--539},
year = {1978},
volume = {241},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_241_3_a8/}
}
V. Ya. Ivrii. Propagation of singularities of a solution of the wave equation in a domain having angular points. Doklady Akademii Nauk, Tome 241 (1978) no. 3, pp. 536-539. http://geodesic.mathdoc.fr/item/DAN_1978_241_3_a8/